# SDR 9618661151

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151US
- Make and model: Doug DC-10-40
- Aircraft serial: 46760
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE RBL 75 SEAT TRACK AT FS 1841.  REPAIRED TRACK (P/N S 4929147) PER EA 11-106212.
